# SDR F3LA202505100233

- Difficulty date: May 10, 2025
- Submitted: May 10, 2025
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 16,894 hours, 7,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE N/R 16065.0272 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT LH FUSE FR 69-70 SHEAR WEB IS CRACKED.
CORRECTIVE ACTION: REMOVED AND REPLACED L/H SHEAR WEB AT FR 69-70 IAW A320 NEO SRM 51-72-11. MX ACTION IS ACCEPTABLE. /END/.
